![]() |
Volumn 62, Issue 2, 2000, Pages 2078-2084
|
Signature of dynamical localization in the resonance width distribution of wave-chaotic dielectric cavities
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CONTINUUM MECHANICS;
EIGENVALUES AND EIGENFUNCTIONS;
MATRIX ALGEBRA;
PARTIAL DIFFERENTIAL EQUATIONS;
PROBABILITY;
QUANTUM THEORY;
RANDOM PROCESSES;
STATISTICAL METHODS;
WAVE EQUATIONS;
DYNAMICAL LOCALIZATION;
RESONANCE WIDTH DISTRIBUTION;
WAVE CHAOTIC DIELECTRIC CAVITIES;
CHAOS THEORY;
|
EID: 0034238767
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.62.2078 Document Type: Article |
Times cited : (51)
|
References (41)
|